New Guy here : Struggling - Page 2

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > New Member Introductions

New Member Introductions Please start by introducing yourself to the rest of our community. We would be grateful if you could tell us a little bit about yourself and your experiences with Diabetes. The main aim of our community is to share experiences, knowledge and help increase the understanding and awareness of Diabetes. The introductions forum is a great place to start with the community. ■ RulesGetting Started With DiabetesForum.com


New Guy here : Struggling - Page 2


Closed Thread
 
Shared Thread Thread Tools
Old 04-23-2011, 00:28   #11
Senior Member
 
Join Date: Dec 2009
Posts: 24,394

Member Type
Type 2
Diagnosed in 2009

23930 likes received
32255 likes given
Default

Quote:
Originally Posted by Talon View Post
Saw the doctor cant remember what he called things I have it written down in the wifes planner.. But I have bile coming into the stomach, and my Esophagus is inflamed.
Would it be Barrett's Esophagus?




Shanny is offline  
Old 04-23-2011, 03:15   #12
onlymep
Guest
 
Posts: n/a


Default

Quote:
Originally Posted by Talon View Post
I find that if I'm true to my meal snack medication insulin injections I hardly crash/or spike. It's when my schedule gets interrupted even slightly It becomes an old school Disneyland E ticket ride.. Unfortunately my family has a hard time grasping it. lol



Saw the doctor cant remember what he called things I have it written down in the wifes planner.. But I have bile coming into the stomach, and my Esophagus is inflamed. So I'm on 2 new medicines one to neutralize the stomach acid X1 a day. The other is to coat the stomach walls x4 a day as soon as I get them filled I'll tell you what they are.

One more question do any of you have constant ringing in your ears? I do..
well it sounds like your doc has figured things out then which is good.... I'm thinking you could have what Shanny has mentioned too. My medications for my stomach currently are: a proton pump inhibitor called esomeprazole, an antidopaminergic drug called domperidone, and a serotin uptake inhibitor called desvenlafaxine (being trialled on that one). They all have side effects.... I'm pretty sure one of them is "ringing in the ears". So if you're already on other meds, just check the side effects to see if it's listed. If you can't find it as a side effect to anything you're currently taking, you could have something else going on there... such as congestion, infection, etc. Get it checked out with your doc if you're concerned. Sometimes I find blood pressure changes can make my ears ring too... not sure if you find this?


Last edited by onlymep; 04-23-2011 at 03:18.
 
Closed Thread

« Hi | Introduction »
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Struggling with Numbers Rae Diabetes 6 03-09-2011 01:27
Still struggling. gary in ohio New Member Introductions 1 07-30-2009 21:15
Struggling Newbie od404zn New Member Introductions 6 03-21-2009 03:58

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 11:20.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.